# SDR AALA202104159014

- Difficulty date: April 14, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 52,649 hours, 33,348 cycles
- Engine: Cfmint CFM565B6P
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Binding
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: ENGINE 1 REVERSER ECAM ON TAKE OFF ROLL. REJECTED BELOW 80KTS. FOUND ENGINE #1 LOWER RIGHT STOW SWITCH BINDING WHEN PUSHED CLOSED. REMOVED AND REPLACED STOW SWITCH IAW AMM 78-31-18.
